Alert archive / Wisconsin / Frost Advisories in 2009
Frost Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at May 16, 2009, 2:54 PM CDT for 7 counties in Wisconsin. It took effect at May 16, 2009, 10:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2009, 2:54 PM CDT (19:54 UTC)
- In effect from
- May 16, 2009, 10:00 PM CDT
- Expired
- May 17, 2009, 7:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 161954 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT SAT MAY 16 2009 ...UNSEASONABLY COLD CONDITIONS EXPECTED TONIGHT... .AN UNSEASONABLY COLD AIRMASS WILL SETTLE ACROSS THE REGION TONIGHT. THIS COLD AIR...COMBINED WITH CLEAR SKIES AND DIMINISHING WINDS...ARE FORECAST TO ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 20S TO MIDDLE 30S OVERNIGHT. AS A RESULT...FREEZING OR NEAR TEMPERATURES ARE EXPECTED ACROSS MOST OF THE AREA. WIZ005-010>013-018>021-030-031-035>037-045-073-074-170400- /O.CON.KGRB.FZ.W.0002.090517T0300Z-090517T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...CRIVITZ 254 PM CDT SAT MAY 16 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT SUNDAY. TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 20S TO AROUND 30 DEGREES OVERNIGHT. THEREFORE...A HARD FREEZE WILL OCCUR ACROSS NORTHERN AND CENTRAL WISCONSIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GARDENERS WHO HAVE ALREADY PURCHASED COLD-SENSITIVE PLANTS SHOULD PROTECT THEM TONIGHT. BRING THEM INTO THE HOUSE OR A GARAGE IF POSSIBLE. IF PLANTS MUST REMAIN OUTDOORS...BE SURE TO COVER THEM. HOWEVER... GIVEN THE TEMPERATURES EXPECTED TONIGHT...EVEN THIS MAY NOT BE SUFFICIENT TO PREVENT THEM FROM SUSTAINING SOME DAMAGE. && $$ WIZ038>040-048>050-170400- /O.UPG.KGRB.FZ.A.0002.090517T0300Z-090517T1300Z/ /O.NEW.KGRB.FR.Y.0003.090517T0300Z-090517T1300Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 254 PM CDT SAT MAY 16 2009 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S OVERNIGHT. THEREFORE...FROST WILL DEVELOP ACROSS EAST-CENTRAL WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL BE LEAST SUSCEPTIBLE TO THE FROST DUE TO THE WARMER LAKE WATER TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
2 follow-up statements
000 WWUS73 KGRB 170234 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 934 PM CDT SAT MAY 16 2009 ...UNSEASONABLY COLD CONDITIONS EXPECTED TONIGHT... .AN UNSEASONABLY COLD AIRMASS WILL SETTLE ACROSS THE REGION TONIGHT. THIS COLD AIR...COMBINED WITH CLEAR SKIES AND DIMINISHING WINDS...ARE FORECAST TO ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 20S TO MIDDLE 30S OVERNIGHT. AS A RESULT... FREEZING OR NEAR TEMPERATURES ARE EXPECTED ACROSS MOST OF THE AREA. WIZ005-010>013-018>021-030-031-035>037-045-073-074-171045- /O.EXT.KGRB.FZ.W.0002.090517T0300Z-090517T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...CRIVITZ 934 PM CDT SAT MAY 16 2009 ...FREEZE WARNING NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 7 AM CDT SUNDAY. TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 20S TO AROUND 30 DEGREES OVERNIGHT. THEREFORE...A HARD FREEZE WILL OCCUR ACROSS NORTHERN AND CENTRAL WISCONSIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GARDENERS WHO HAVE ALREADY PURCHASED COLD-SENSITIVE PLANTS SHOULD PROTECT THEM TONIGHT. BRING THEM INTO THE HOUSE OR A GARAGE IF POSSIBLE. IF PLANTS MUST REMAIN OUTDOORS...BE SURE TO COVER THEM. HOWEVER... GIVEN THE TEMPERATURES EXPECTED TONIGHT...EVEN THIS MAY NOT BE SUFFICIENT TO PREVENT THEM FROM SUSTAINING SOME DAMAGE. && $$ WIZ022-171045- /O.EXB.KGRB.FR.Y.0003.090517T0300Z-090517T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 934 PM CDT SAT MAY 16 2009 ...FROST ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S OVERNIGHT. THEREFORE...FROST WILL DEVELOP ACROSS EAST-CENTRAL WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL BE LEAST SUSCEPTIBLE TO THE FROST DUE TO THE WARMER LAKE WATER TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ038>040-048>050-171045- /O.EXT.KGRB.FR.Y.0003.090517T0300Z-090517T1200Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 934 PM CDT SAT MAY 16 2009 ...FROST ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT SUNDAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S OVERNIGHT. THEREFORE...FROST WILL DEVELOP ACROSS EAST-CENTRAL WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL BE LEAST SUSCEPTIBLE TO THE FROST DUE TO THE WARMER LAKE WATER TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MPC
000 WWUS73 KGRB 170712 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 212 AM CDT SUN MAY 17 2009 WIZ005-010>013-018>021-030-031-035>037-045-073-074-171200- /O.CON.KGRB.FZ.W.0002.000000T0000Z-090517T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA...CRIVITZ 212 AM CDT SUN MAY 17 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ022-038>040-048>050-171200- /O.CON.KGRB.FR.Y.0003.000000T0000Z-090517T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 212 AM CDT SUN MAY 17 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 16, 3:39 AM CDT, 11 hours 15 minutes earlier.
Area forecast discussion, May 16, 3:39 AM CDT, 11 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT SAT MAY 16 2009 .SYNOPSIS...NEGATIVE HEIGHT ANOMALY WL PERSIST ACRS CENTRAL CANADA...KEEPING A SEASONABLY STG BAND OF WESTERLIES ACRS SRN CANADA AND THE NRN UNITED STATES. LNGWV TROF POSN WAS IN THE PROCESS OF SHIFTG INTO ERN NOAM...WITH RIDGE NR THE WEST COAST. PATTERN INITIALLY HAD MODEST AMPLITUDE. IT WL SLOWLY LOSE AMPLITUDE DURING THE FIRST PART OF THE FCST PERIOD...BUT WITH TROF REMAINING IN THE E AND RIDGE IN THE W. PATTERN WL BECOME PROGRESSIVE DURING THE SECOND HALF OF THE FCST PERIOD...WITH SHRTWV AND ASSOC SFC SYSTEM CROSSING SRN CANADA DURING THE LATTER PART OF THE UPCOMING WORK WEEK. TEMPS ARE HEADED FOR WELL BLO NORMAL LEVELS AS STG CAA FLOODS SWD BEHIND SFC SYSTEM EXITING THE RGN. TEMPS WL LIKELY GET INTO A ROLLERCOASTER PATTERN NEXT WK AS SFC FRONT MOVES BACK AND FORTH ACRS THE AREA. PROSPECTS FOR PCPN NOT REAL CLR. THERE WL BE CHCS WHENEVER THE FRONT IS IN THE AREA ...BUT FAST WLY NATURE OF THE UPR FLOW MAY SOMEWHAT LIMIT THE MOISTURE THAT/S AVBL NEAR THE FRONT. && .SHORT TERM...TDA/TNGT/SUN. LOTS OF DETAILS TO SORT OUT. FIRST IS THE WIND TDA. STG PRESSURE GRADIENT...CAA...AND LOW-LEVEL SUBSIDENCE SHOULD LEAD TO A WINDY DAY. EXPECT TO FLIRT WITH WIND ADVISORY CRITERIA...BUT SITN NOT CLEAR-CUT ENOUGH TO GO WITH AN ADVISORY AT THIS POINT. FAIRLY SOLID SC DECK TO THE WEST...BUT THAT SHOULD BREAK UP SOME DUE TO STG SUBSIDENCE. ON THE OTHER HAND...INCOMING AIR MASS IS QUITE COLD...SO SHOULD GET DAYTIME CONVECTIVE CLOUDINESS. SECONDARY SHRTWV BRUSHING THE N COULD LEAD TO SOME SHOWERS THROUGH MID-DAY. IT WILL EVEN BE COLD ENOUGH THIS MORNING TO GET SOME SNOW MIXED IN ACRS THE FAR N. SECOND MAIN ISSUE IS FROST/FREEZE HEADLINE FOR TNGT. COLD AIR WILL BE AT LEAST SOMEWHAT OFFSET BY WINDS STAYING UP MOST OF THE NGT. BUT RIDGE WL GET CLOSE ENOUGH LATE TO ALLOW TEMPS IN THE WEST TO DROP OFF. CONFIDENCE IN GETTING FZG TEMPS HIGH ENOUGH TO UPGRADE ALL OF THE WATCH PLUS WAUSHARA AND WAUPACA TO FREEZE WARNINGS. QUESTION IS E-C WI...WHERE WIND MAY NEVER DIE OFF. THOUGHT ABOUT POSTING A FROST ADVISORY...BUT NOT SURE WE/D GET FROST WITH THE WIND. BETTER APPROACH SEEMED TO BE TO POST A WATCH FOR ALL REMAINING COUNTIES BUT DOOR...TO ALLOW THE DAY SHIFT TO SEE HOW TEMPS RESPOND TDA AND HOW MUCH WINDS WL DROP OFF LATE TNGT. BOTTOM LINE IS TO GET GARDENERS TO PROTECT THEIR PLANTS...AND THINK WATCH HEADLINE WL DO THAT. SUN LOOKS LIKE A MUCH NICER DAY. NEW ECMWF ACTUALLY SPIT OUT A LITTLE PCPN. LOOKING AT SOUNDINGS...THAT MUST BE COMING OUT OF VERY HIGH BASED CU. DID NOT ADD ANY PCPN...BUT WENT A BIT CLOUDIER DURING THE MID-DAY/AFTN...AND ADDED SOME TIMING TO SKYCON GRIDS TO TRY AND SHOW DIURNAL CONVECTIVE CLOUDINESS FORMING. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY HIGH PRESSURE WILL SLIDE EAST INTO THE EASTERN GREAT LAKES REGION SUNDAY NIGHT. RETURN FLOW SETS UP WITH MOST MODELS DEPICTING MID LEVEL BAND OF CLOUDINESS THAT SHOULD MOVE ACROSS THE REGION SOMETIME SUNDAY NIGHT. MODELS DIFFER ON HOW QUICK THIS MID DECK WILL MOVE ACROSS THE REGION. PAST EXPERIENCE ALSO SUGGEST THAT THEY MAY BE TOO SLOW AS WELL. WILL HAVE BECOMING MOSTLY CLOUDY WORDING TO HANDLE THIS SCENARIO. COLD FRONT WILL APPROACH WISCONSIN FROM THE NORTHWEST ON MONDAY AND SHOULD BE NEAR IRON MOUNTAIN TO MINNEAPOLIS LINE BY 00Z TUESDAY. FAIRLY DECENT PRESSURE GRADIENT NOTED ON THE MODELS... THEREFORE EXPECT WINDY CONDITIONS TO DEVELOP WITH SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BASED ON THE MODEL RUNS TONIGHT. THE COLD FRONT WILL THEN SLIDE ACROSS THE AREA MONDAY NIGHT... BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA. MODELS SHOW LITTLE CAPE AND WE ARE NOT IN THE FAVORED REGION OF THE JET TO SUPPORT SEVERE THUNDERSTORMS. MID LEVEL LAPSE RATES ARE AROUND 6.5 C/KM TO SUPPORT THUNDERSTORM ACTIVITY. CONTINUED TO KEEP A SMALL CHANCE OF SHOWERS ON TUESDAY OVER THE SOUTH. IT IS POSSIBLE A FEW SHOWERS COULD LINGER PAST 12Z TUESDAY. MODELS DIVERGE ON HOW SOUTH THE FRONT WILL GET ON TUESDAY AND TUESDAY NIGHT WHICH LEADS TO THE QUESTION OF PRECIPITATION CHANCES. HAVE TRENDED TOWARD THE GFS FOR PRECIPITATION CHANCES ON TUESDAY NIGHT. THE 00Z ECMWF TONIGHT WOULD SUGGEST WE WOULD NEED HIGH RAIN CHANCES AND CHANCES FOR RAIN MUCH FURTHER NORTH. THE ECMWF HAS PUSHED THE NORTHWARD ADVANCE OF THE WARM FRONT UP TO 12 HOURS QUICKER THAN THE GFS. DESPITE THE DIFFERENCES...INCLUDED A 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY. TEMPERATURES WILL BE TRICKY DEPENDING ON WHERE WARM FRONT SETS UP. GFS WOULD SUGGEST COOLER CONDITIONS WHILE THE ECMWF INDICATED OUR SOUTHWEST PORTION OF THE FORECAST AREA COULD GET INTO THE WARM SECTOR . THE WARM FRONT IS EXPECTED TO MOVE NORTH OF THE AREA BY THURSDAY MORNING WITH THE FORECAST AREA EXPECTED TO BE IN THE WARM SECTOR DURING THE MORNING HOURS. COLD FRONT WILL GRADUALLY PUSH THROUGH THE REGION DURING THE DAY. LATER SHIFTS WILL NEED TO MONITOR FOR THE POTENTIAL FOR SEVERE WEATHER. COOLER WEATHER WILL RETURN FOR FRIDAY. && .AVIATION...EXPECT RAPIDLY IMPROVING CONDITIONS TDA...AND VFR CONDITIONS TNGT. && .MARINE...BUFKIT MOMENTUM TRANSFER TOOL SUGGESTS WE WL GET GALE FORCE GUSTS. MAX IS ACTUALLY LATE TDA/EARLY TNGT. WL UPGRADE SC.Y TO GL.W AND EXTEND A LITTLE LONGER INTO THE NGT. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING TONIGHT WIZ005-010>013-018>021-030-031-035>037-045-073-074- FREEZE WATCH TONIGHT WIZ038>040-048>050- && SKOWRONSKI/ECKBERG
Hazardous weather outlook, May 16, 4:30 AM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CDT SAT MAY 16 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 430 AM CDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS ARE EXPECTED TODAY. UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR LAWN FURNITURE COULD BE BLOWN ABOUT BY THE WIND. WIDESPREAD FREEZING TEMPERATURES AREA EXPECTED ACROSS CENTRAL...NORTH-CENTRAL...AND NORTHEAST WISCONSIN TONIGHT. FREEZING TEMPERATURES ARE POSSIBLE ACROSS EAST-CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-171100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 430 AM CDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF GREEN BAY AND NORTHWEST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT FREQUENT GALE-FORCE WIND GUSTS FROM THE NORTHWEST ARE EXPECTED TODAY AND EARLY THIS EVENING. THIS WILL LEAD TO CONDITIONS HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE AGAIN EARLY NEXT WEEK. THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS. JS/RE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 4:11 AM CDT | Freeze Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago | 11 hr |
| May 16, 4:11 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more | 27 hr |
| May 16, 4:23 AM CDT | Gale Warning | GRB | 16 hr |
Nearby
Frost Advisories in Wisconsin, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.